eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Urinary incontinence when you have Bulimia?

Summary: there is no Urinary incontinence reported by people with Bulimia yet.

We study people who have Urinary incontinence and Bulimia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Bulimia and Urinary incontinence >>>

 

 

 

 

Bulimia

Bulimia (eating disorder) can be treated by Prozac, Fluoxetine Hydrochloride. (latest reports from 567 Bulimia patients)

Urinary incontinence

Urinary incontinence (inability to control the flow of urine and involuntary urination) has been reported by people with multiple sclerosis, osteoporosis, high blood pressure, depression, pain. (latest reports from 18,511 Urinary incontinence patients)

On Jan, 31, 2015: No report is found.

Do you have Bulimia and Urinary Incontinence?

You are not alone! Join a mobile support group:
- support group for people who have Bulimia
- support group for people who have Urinary Incontinence

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can nuvigil (vs adderall) be used simultaneously to help wean off 60mg/day of adderall? (1 answer)
    I have been on Adderall 30mg 2x daily for years!! I've had it lowered to 20mg, I've TRIED to go months without it (when not working) however I feel I've built up a tolerance level to the point that it's not as effective as it once was. My personal life has detoured WAY past anything an ADHD medication can possibly help as far as focusing on NEEDED tasks etc. I end up feeling wrapped up in what I'm doing at the moment that my anxiety increases due to all that I haven't been able to accomplish. I take various medications for various reasons, depression, anxiety, bulimia etc., and for the most part the doses have varied based on circumstances and current need at said time of prescription.. MY FAMILY HAS A HISTORY OF HEART DISEASE, And realizing that I'm already on the highest Adderall dosage scares me (and THEN as I think about it, it makes my heart race!). I've also noticed increased muscle spasms as well as extreme and intense pressure on my jaw (TMJ). MY QUESTION IS: does anyone have any experience LOWERING their Adderall dosage AND adding Nuvigil? The research I've done to date gives me impression that it could help balance out the more extreme effects of Adderall (60mg/day) but that the nuvigil would or could potentially help with the EXTREME exhaustion I feel as Adderall wears off. Some days I just crash, some days I sleep fine and others no matter how hard I tryyyy, I just CAN'T fall asleep, therefore making the next day worse! IDEALLY I'D LIKE TO BE MED FREE, right now I need them, but am hoping maybe I can speak with my doctor to lower Adderall and add Nuvigil to help wean me off the amphetamines as well as lower dosage intake. YES, a lot of the anxiety, sleeplessness and depression are related to current circumstances in my life, however, where I am is not where I want to be or where I'm headed.. Life is a journey, and all my meds have become a part of a journey I never thought I'd find myself taking. I don't want life/meds to define me, or create a me I no longer recognize, because scarily enough that seems to be a common pattern. As I overcome each and every daily obstacle, I also don't want to be "hooked" on my meds or needing "more" to wake up/sleep/function.. I'd like to work on finding a solution towards weaning off my meds NOW, and work my way off slowly, primarily the Adderall. I'm hoping by suggesting to my doctor and showing him my research he may agree (IF ITS EVEN A LOGICAL COMBO, CLEARLY IM NOT A DOCTOR) nuvigil could help me. I've already started taking less of my anti depressants, trazadone and xanax without discussing with doc because he is always busy.. My next appt I want to go in fully prepared with a plan and an overall goal to REDUCE my Adderall dose, but overall, I'm clueless!!! I have no idea what other meds other than nuvigil "could" potentially help if at all. I could be entirely wrong, Anyone with any experience using one vs other or both simultaneously, or anyone with constructive input, PLEASE COMMENT/SHARE!!
  • Should spirnolactone be taken with metolazone and lasix
    I PRESENTLY TAKE METOLAZONE ALONG WITH Lasix. MY POTASSIUM HAS DROPPED AND I AM TRYING TO INCREASE POTASSIUM. SHOULD I TAKE SPIRONOLACT TOINCREASE MY POTASSIUM ? IF SO, WHEN SHOULD I TAKE IT ?
  • I have been taking tramadol and sertraline for 3 years. now my new arthritis doctor tells me i have to change because of serious side effects which i have never exhibited. (1 answer)
    The pharmacist told my new arthritis doctor that Sertraline (antidepressant) and Tramadol (painkiller) has serious side effects including seizures, etc. She wants to substitute the tramadol with oxycontin, a habit-forming drug.



    I have been taking these drugs (tramadol and Sertraline) together for over 3 years with no side effects. Any suggestions or comments?
  • Can urinary incontinence be a side effect of taking abilify,lithium and pristiq
    I understand that pristiq leads to a sense of urgency but since starting Lithium my incontinence has become full blown. It is very difficult to hold down a job.
  • My mother is 86yrs old in good health with bladder incontinence from stenosis of spine. she is on 12 mg metropizole for occassional high blood pressure. once she was put on vesicare for five months
    She began to experience, severe confusion, muscle weakness in the right side, arm and leg. Severe lack of muscle coordination and imbalance. In addition her heart EKG began to indicate irregular heartbeat and atrial fibrillation. She has a weakened aortic/mitral valve with mild regurgitation but that has been for years.



    Could the vesciare which has now been stopped have caused this fibrillation problem and what is the best way to reduce it?

More questions for: Bulimia, Urinary incontinence

You may be interested at these reviews (Write a review):

  • My ex-boyfriend's effexor effects (1 response)
    In my fifth year of living with my ex-boyfriend, he began taking Effexor and soon developed urinary incontinence, kidney failure and nightmares or night terrors so severe that he frequently screamed for prolonged periods, flailed and threw punches in his sleep. Upon ceasing to take Effexor, his sleep returned to normal. His kidneys also recovered, and he regained the ability to control urination. About a year after that, he was arrested for downloading child pornography, and I haven't spoken to him since. I'm not suggesting that Effexor caused him to become a pedophile, but it has been noted to produce personality changes in some users. It would be hard to ascertain whether any or all of these side effects resulted from the drug, but I would NEVER take it or allow anyone I cared about to do so. He had never exhibited any such symptoms before taking it, and I feel it ruined his life on many levels.

More reviews for: Bulimia, Urinary incontinence

Comments from related studies:

  • From this study (3 weeks ago):

  • I. Been on lithium for years, can this cause me to have Parkinson's symptoms . They would not tell me , but I know I have it

    Reply

  • From this study (2 months ago):

  • I am on 400mg lamictal and 100mg Zoloft. And 50mg trazadone for sleep. The last 3 months I have urinary incontenance. And sudden urges ti pee. Uaually can't make it ro the bathroom. I am a healthy 29 year ols. Also, I used baby wipes several times to wipe after uaingthe bathroom. The wipes were recalled due to having B. cepecia bacteria on them.

    Reply

  • From this study (3 months ago):

  • lovemolive on Oct, 23, 2014:

    If your OBGYN ignores you then find a new one he/she is just one of those drs who don't care about your health just selling you prescriptions not only are they getting paid by you/insurance company there also getting paid by the company who makes there prescribed drugs / birthcontrol .... I would find a new doctor or change your method

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.